RUS
ENG
Full version
JOURNALS
// Teoriya Veroyatnostei i ee Primeneniya
// Archive
Teor. Veroyatnost. i Primenen.,
2008
Volume 53,
Issue 4,
Pages
769–786
(Mi tvp2464)
Transformations of Two Independent Brownian Motions and Orthogonal Decompositions of Brownian Filtrations
Y. Ouknine
,
M. Erraoui
Univeristé Cadi Ayyad
Abstract:
In this paper we consider certain classes of transformations of two independent Brownian motions. We will give a new orthogonal decomposition of some Brownian filtrations.
Keywords:
Brownian motion, Brownian filtration, canonical decomposition, Hardy operators.
Received:
16.09.2005
Revised:
14.07.2006
Language:
English
DOI:
10.4213/tvp2464
Fulltext:
PDF file (1678 kB)
References
English version:
Theory of Probability and its Applications, 2009,
53
:4,
610–625
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025